# SDR DXTA2024082900370

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000050
- Aircraft time: 3,728 hours, 2,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH EMER LTS SWITCH IN THE ARM POSITION AND THE PAX SAFETY SWITCH ON, THE EXIT SIGN LIGHT ON THE LEFT FORWARD CABIN BULKHEAD DOES NOT ILLUMINATE.  WITH THE EMER LTS SWITCH IN THE ON POSITION, THE SAME EXIT SIGN LIGHT DOES ILLUMINATE. CORRECTIVE ACTION: PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM PAX SAFETY SWITCH IN REF TO CE700 AMM 33-50-00 AND 33-220-00.  OPS CHECK GOOD.  NO FURTHER ACTION REQUIRED AT THIS TIME.
